# SDR DALA2016022301313

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INBD SEAT TRACK CORRODED AT BS 522, RBL 22". REMOVED CORROSION ON PASSENGER CABIN INBD SEAT TRACK BS 522, RBL 22", CHECK MATERIAL ORIG "T" .115, LOSS OF .033, REMAINING MATERIAL OF .082 FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52, FIG 101, NEW SEAT TRACK INSTALLED ON JOB 4477156.
